January  2007, 18(1): 187-197. doi: 10.3934/dcds.2007.18.187

Hölder Grobman-Hartman linearization

1. 

Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa, 1049-001 Lisboa

2. 

Departamento de Matemática, Instituto Superior Técnico, 1049-001 Lisboa

Received  February 2006 Revised  December 2006 Published  February 2007

We prove that the conjugacies in the Grobman-Hartman theorem are always Hölder continuous, with Hölder exponent determined by the ratios of Lyapunov exponents with the same sign. We also consider the case of hyperbolic trajectories of sequences of maps, which corresponds to a nonautonomous dynamics with discrete time. All the results are obtained in Banach spaces. It is common knowledge that some authors claimed that the Hölder regularity of the conjugacies is well known, however without providing any reference. In fact, to the best of our knowledge, the proof appears nowhere in the published literature.
Citation: Luis Barreira, Claudia Valls. Hölder Grobman-Hartman linearization. Discrete and Continuous Dynamical Systems, 2007, 18 (1) : 187-197. doi: 10.3934/dcds.2007.18.187
[1]

Adrian Gomez, Dante Carrasco, Heli Elorreaga. A note on differentiability of the conjugacy in a delayed version of Hartman-Grobman Theorem. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022055

[2]

Misha Guysinsky, Boris Hasselblatt, Victoria Rayskin. Differentiability of the Hartman--Grobman linearization. Discrete and Continuous Dynamical Systems, 2003, 9 (4) : 979-984. doi: 10.3934/dcds.2003.9.979

[3]

Rafael De La Llave, R. Obaya. Regularity of the composition operator in spaces of Hölder functions. Discrete and Continuous Dynamical Systems, 1999, 5 (1) : 157-184. doi: 10.3934/dcds.1999.5.157

[4]

Luca Lorenzi. Optimal Hölder regularity for nonautonomous Kolmogorov equations. Discrete and Continuous Dynamical Systems - S, 2011, 4 (1) : 169-191. doi: 10.3934/dcdss.2011.4.169

[5]

Edson A. Coayla-Teran, Salah-Eldin A. Mohammed, Paulo Régis C. Ruffino. Hartman-Grobman theorems along hyperbolic stationary trajectories. Discrete and Continuous Dynamical Systems, 2007, 17 (2) : 281-292. doi: 10.3934/dcds.2007.17.281

[6]

Luciano Abadías, Carlos Lizama, Marina Murillo-Arcila. Hölder regularity for the Moore-Gibson-Thompson equation with infinite delay. Communications on Pure and Applied Analysis, 2018, 17 (1) : 243-265. doi: 10.3934/cpaa.2018015

[7]

David A. Simmons. Regularity of almost-minimizers of Hölder-coefficient surface energies. Discrete and Continuous Dynamical Systems, 2022, 42 (7) : 3233-3299. doi: 10.3934/dcds.2022015

[8]

Boris Muha. A note on the Trace Theorem for domains which are locally subgraph of a Hölder continuous function. Networks and Heterogeneous Media, 2014, 9 (1) : 191-196. doi: 10.3934/nhm.2014.9.191

[9]

Charles Pugh, Michael Shub, Amie Wilkinson. Hölder foliations, revisited. Journal of Modern Dynamics, 2012, 6 (1) : 79-120. doi: 10.3934/jmd.2012.6.79

[10]

Jinpeng An. Hölder stability of diffeomorphisms. Discrete and Continuous Dynamical Systems, 2009, 24 (2) : 315-329. doi: 10.3934/dcds.2009.24.315

[11]

Angelo Favini, Rabah Labbas, Stéphane Maingot, Hiroki Tanabe, Atsushi Yagi. Necessary and sufficient conditions for maximal regularity in the study of elliptic differential equations in Hölder spaces. Discrete and Continuous Dynamical Systems, 2008, 22 (4) : 973-987. doi: 10.3934/dcds.2008.22.973

[12]

Susanna Terracini, Gianmaria Verzini, Alessandro Zilio. Uniform Hölder regularity with small exponent in competition-fractional diffusion systems. Discrete and Continuous Dynamical Systems, 2014, 34 (6) : 2669-2691. doi: 10.3934/dcds.2014.34.2669

[13]

Carlos Lizama, Luz Roncal. Hölder-Lebesgue regularity and almost periodicity for semidiscrete equations with a fractional Laplacian. Discrete and Continuous Dynamical Systems, 2018, 38 (3) : 1365-1403. doi: 10.3934/dcds.2018056

[14]

Mark Pollicott. Local Hölder regularity of densities and Livsic theorems for non-uniformly hyperbolic diffeomorphisms. Discrete and Continuous Dynamical Systems, 2005, 13 (5) : 1247-1256. doi: 10.3934/dcds.2005.13.1247

[15]

Jianhai Bao, Xing Huang, Chenggui Yuan. New regularity of kolmogorov equation and application on approximation of semi-linear spdes with Hölder continuous drifts. Communications on Pure and Applied Analysis, 2019, 18 (1) : 341-360. doi: 10.3934/cpaa.2019018

[16]

Vincent Lynch. Decay of correlations for non-Hölder observables. Discrete and Continuous Dynamical Systems, 2006, 16 (1) : 19-46. doi: 10.3934/dcds.2006.16.19

[17]

Andrey Kochergin. A Besicovitch cylindrical transformation with Hölder function. Electronic Research Announcements, 2015, 22: 87-91. doi: 10.3934/era.2015.22.87

[18]

Walter Allegretto, Yanping Lin, Shuqing Ma. Hölder continuous solutions of an obstacle thermistor problem. Discrete and Continuous Dynamical Systems - B, 2004, 4 (4) : 983-997. doi: 10.3934/dcdsb.2004.4.983

[19]

Pedro Duarte, Silvius Klein, Manuel Santos. A random cocycle with non Hölder Lyapunov exponent. Discrete and Continuous Dynamical Systems, 2019, 39 (8) : 4841-4861. doi: 10.3934/dcds.2019197

[20]

Slobodan N. Simić. Hölder forms and integrability of invariant distributions. Discrete and Continuous Dynamical Systems, 2009, 25 (2) : 669-685. doi: 10.3934/dcds.2009.25.669

2020 Impact Factor: 1.392

Metrics

  • PDF downloads (468)
  • HTML views (0)
  • Cited by (10)

Other articles
by authors

[Back to Top]